This easy to apply, non-greasy odourless Nurofen gel helps provide temporary relief from pain & inflammation associated with soft tissues injuries like; sprains, strains and sports injuries. It contains 5% w/w ibuprofen - well-known for its anti-inflammatory properties. Nurofen Gel contains ibuprofen and is absorbed into the skin to get to work where it’s needed.
When first opening the tube, break the seal, pressing it against the point hidden in the top of the cap.
Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen).
Gently rub in the gel until it is absorbed - then wash your hands.
Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.
Ibuprofen 5% w/w
Contains benzyl alcohol 1% w/w (preservative)
Warning and Disclaimers:
- Always read the label. Use only as directed, incorrect use could be harmful. Keep out of reach of children. If symptoms persist please consult your healthcare professional.
- If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. On children under 12 years of age. During pregnancy. DO NOT TAKE If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. During the last 3 months of pregnancy.
Payment & Security
Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.